Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 690801, 7 pages
http://dx.doi.org/10.1155/2014/690801
Research Article

Asymptotic Limit to Shocks for Scalar Balance Laws Using Relative Entropy

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 22 April 2014; Accepted 4 July 2014; Published 16 July 2014

Academic Editor: Milan Pokorny

Copyright © 2014 Young-Sam Kwon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young-Sam Kwon, “Asymptotic Limit to Shocks for Scalar Balance Laws Using Relative Entropy,” Abstract and Applied Analysis, vol. 2014, Article ID 690801, 7 pages, 2014. https://doi.org/10.1155/2014/690801.